# SDR ASOA05916

- Difficulty date: October 26, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 2618
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4500 - DURING A GROUND INSPECTION IN SHV, THE CAPTAINS AND FIRST OFFICERS FLASHLIGHTS WERE FOUND TO BE VERY DIM.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS AND FIRST OFFICERS FLASHLIGHTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
